MathSciNet Relay Station
MathSciNet bibliographic data
MR2422733 (2009f:30076) 30D35
Wu, Zhao-Jun; Sun, Dao-Chun A remark on uniqueness theorems in an angular domain. Proc. Japan Acad. Ser. A Math. Sci. 84 (2008), no. 6, 73–77.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement